# SDR AALA202109305401

- Difficulty date: September 29, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N885NN
- Make and model: Boeing 737*
- Aircraft serial: 31139
- Aircraft time: 28,882 hours, 11,944 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FWD ENTRY DOOR EXTERIOR HANDLE DIFFICULT TO EXTEND AND TWIST TO OPEN. LUBRICATED HANDLE SHAFT IAW FIM 52-10-00-810-811, OPS CHECK GOOD.
